# SDR QXEA2016040700239

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 35,256 hours, 38,843 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hand Pump
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALTERNATE EXTENSION DOOR DOES NOT OPEN FULLY.  CLEANED HAND PUMP IAW MCN 61225-01 AND PERFORMED OPS TEST IAW AMM 29-21-00-710-802.  CHECKS GOOD.  RETURNED TO SERVICE.
